Stochastic homogenization of fully nonlinear uniformly elliptic equations revisited
Author(s)Armstrong, Scott N; Smart, Charles
MetadataShow full item record
We give a simplified presentation of the obstacle problem approach to stochastic homogenization for elliptic equations in nondivergence form. Our argument also applies to equations which depend on the gradient of the unknown function. In the latter case, we overcome difficulties caused by a lack of estimates for the first derivatives of approximate correctors by modifying the perturbed test function argument to take advantage of the spreading of the contact set.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Calculus of Variations and Partial Differential Equations
Armstrong, Scott N., and Charles K. Smart. “Stochastic Homogenization of Fully Nonlinear Uniformly Elliptic Equations Revisited.” Calculus of Variations and Partial Differential Equations, Vol. 50, no. 3–4 (September 2013), pp. 967–980.
Author's final manuscript